On the Sharpness of Theorems Concerning Zero-Free Regions for Certain Sequences of Polynomials.
Numerische Mathematik, Tome 26 (1976), pp. 345-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__26_132419,
author = {E.B. Saff and R.S. Varga},
title = {On the {Sharpness} of {Theorems} {Concerning} {Zero-Free} {Regions} for {Certain} {Sequences} of {Polynomials.}},
journal = {Numerische Mathematik},
pages = {345--354},
year = {1976},
volume = {26},
zbl = {0339.26018},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__26_132419/}
}
E.B. Saff; R.S. Varga. On the Sharpness of Theorems Concerning Zero-Free Regions for Certain Sequences of Polynomials.. Numerische Mathematik, Tome 26 (1976), pp. 345-354. http://geodesic.mathdoc.fr/item/NUMA_1976__26_132419/